On the solvability of a class of operator equations
Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 22-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_1_a3,
author = {S. A. Vavilov},
title = {On the solvability of a class of operator equations},
journal = {Doklady Akademii Nauk},
pages = {22--26},
year = {1991},
volume = {316},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a3/}
}
S. A. Vavilov. On the solvability of a class of operator equations. Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 22-26. http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a3/